Items where City Author is "Linckelmann, Markus"
Linckelmann, M. (2025). Tate duality and transfer for symmetric algebras over complete discrete valuation rings. Proceedings of the Edinburgh Mathematical Society, 68(3), pp. 763-786. doi: 10.1017/s0013091524000671
Linckelmann, M. (2025). The operad of Latin hypercubes. Glasgow Mathematical Journal, 67(3), doi: 10.1017/s0017089525000047
Linckelmann, M. (2024). Inverse images of block varieties. Communications in Algebra, 52(5), pp. 2086-2100. doi: 10.1080/00927872.2023.2281600
Linckelmann, M. (2024). On abelian subcategories of triangulated categories. Mathematische Zeitschrift, 306(1), article number 7. doi: 10.1007/s00209-023-03396-2
Benson, D., Kessar, R. & Linckelmann, M. (2023). Hochschild cohomology of symmetric groups and generating functions, II. Research in Mathematical Sciences, 10(2), article number 20. doi: 10.1007/s40687-023-00382-2
Benson, D., Kessar, R. & Linckelmann, M. (2023). Hochschild cohomology of symmetric groups and generating functions. Journal of Group Theory, pp. 873-890. doi: 10.1515/jgth-2022-0130
Benson, D., Kessar, R. & Linckelmann, M. (2023). Structure of blocks with normal defect and abelian inertial quotient. Forum of Mathematics, Sigma, 11, article number e13. doi: 10.1017/fms.2023.13
Benson, D., Kessar, R. ORCID: 0000-0002-1893-4237 & Linckelmann, M. (2021).
On The BV Structure Of The Hochschild Cohomology Of Finite Group Algebras.
Pacific Journal of Mathematics, 313(1),
pp. 1-44.
doi: 10.2140/pjm.2021.313.1
Linckelmann, M. & Murphy, W. (2021). A Nine-Dimensional Algebra which is not a Block of a Finite Group. Quarterly Journal of Mathematics, 72(3), pp. 1077-1088. doi: 10.1093/qmath/haaa061
Kessar, R ORCID: 0000-0002-1893-4237 & Linckelmann, M. (2021).
A block theoretic proof of Thompson’s A× B -lemma.
Archiv der Mathematik, 117(5),
pp. 481-483.
doi: 10.1007/s00013-021-01638-5
Boltje, R., Kessar, R. ORCID: 0000-0002-1893-4237 & Linckelmann, M. (2020).
On Picard groups of blocks of finite groups.
Journal of Algebra, 558,
pp. 70-101.
doi: 10.1016/j.jalgebra.2019.02.045
Linckelmann, M. & Degrassi, L. R. Y. (2020). On the Lie algebra structure of HH1(A) of a finite-dimensional algebra A. Proceedings of the American Mathematical Society (PROC), 148(5), pp. 1879-1890. doi: 10.1090/proc/14875
Linckelmann, M. (2020). A note on vertices of indecomposable. Journal of Group Theory, 23(3), pp. 385-391. doi: 10.1515/jgth-2019-0130
Linckelmann, M. (2020). The strong Frobenius numbers for cyclic defect blocks are equal to one. Communications in Algebra, 48(1), pp. 141-148. doi: 10.1080/00927872.2019.1635139
Benson, D., Kessar, R. ORCID: 0000-0002-1893-4237 & Linckelmann, M. (2019).
Blocks with normal abelian defect and abelian p′ inertial quotient.
The Quarterly Journal of Mathematics, 70(4),
pp. 1437-1448.
doi: 10.1093/qmathj/haz025
Linckelmann, M. (2018). The dominant dimension of cohomological Mackey functors. Journal of Algebra and its Applications, 17(12), article number 1850228. doi: 10.1142/s0219498818502286
Kessar, R. ORCID: 0000-0002-1893-4237 & Linckelmann, M. (2018).
Descent of Equivalences and Character Bijections.
In:
Geometric and Topological Aspects of the Representation Theory of Finite Groups, PSSW 2016.
PIMS Summer School and Workshop, 27 July - 5 August 2016, Vancouver, BC, Canada.
doi: 10.1007/978-3-319-94033-5_7
Linckelmann, M. (2018). On Automorphisms and Focal Subgroups of Blocks. In: Geometric and Topological Aspects of the Representation Theory of Finite Groups. PSSW 2016. PIMS Summer School and Workshop 2016, 27 July - 5 August 2016, Vancouver, BC, Canada. doi: 10.1007/978-3-319-94033-5_9
Linckelmann, M. & Rognerud, B. (2018). On Morita and derived equivalences for cohomological Mackey algebras. Mathematische Zeitschrift, 289(1-2), pp. 39-50. doi: 10.1007/s00209-017-1942-8
Linckelmann, M. (2018). Integrable derivations and stable equivalences of Morita type. Proceedings of the Edinburgh Mathematical Society, 61(2), pp. 343-362. doi: 10.1017/s0013091517000098
Linckelmann, M. & Degrassi, L. R. Y. (2018). Block algebras with HH1 a simple Lie algebra. Quarterly Journal of Mathematics, 69(4), pp. 1123-1128. doi: 10.1093/qmath/hay017
Kessar, R. ORCID: 0000-0002-1893-4237 & Linckelmann, M. (2018).
Dade’s ordinary conjecture implies the Alperin–McKay conjecture.
Archiv der Mathematik, 112(1),
pp. 19-25.
doi: 10.1007/s00013-018-1230-9
Linckelmann, M. (2018). A note on the depth of a source algebra over its defect group. International Electronic Journal of Algebra, 24, pp. 68-72. doi: 10.24330/ieja.440216
Linckelmann, M. (2017). Quillen’s stratification for fusion systems. Communications in Algebra, 45(12), pp. 5227-5229. doi: 10.1080/00927872.2017.1301461
Benson, D. J., Kessar, R. & Linckelmann, M. (2017). On blocks of defect two and one simple module, and Lie algebra structure of HH¹. Journal of Pure and Applied Algebra, 221(12), pp. 2953-2973. doi: 10.1016/j.jpaa.2017.02.010
Eisele, F., Geline, M., Kessar, R. & Linckelmann, M. (2017). On tate duality and a projective scalar property for symmetric algebras. Pacific Journal of Mathematics, 293(2), pp. 277-300. doi: 10.2140/pjm.2018.293.277
Kessar, R., Külshammer, B. & Linckelmann, M. (2017). Anchors of irreducible characters. Journal of Algebra, 475, pp. 113-132. doi: 10.1016/j.jalgebra.2015.11.034
Linckelmann, M. (2016). On equivalences for cohomological Mackey functors. Representation Theory, 20(7), pp. 162-171. doi: 10.1090/ert/482
Kessar, R., Koshitani, S. & Linckelmann, M. (2015). On symmetric quotients of symmetric algebras. Journal of Algebra, 442, pp. 423-437. doi: 10.1016/j.jalgebra.2014.05.035
Kessar, R., Koshitani, S. & Linckelmann, M. (2015). On the Brauer Indecomposability of Scott Modules. The Quarterly Journal of Mathematics, 66(3), pp. 895-903. doi: 10.1093/qmath/hav010
Kessar, R., Linckelmann, M. & Navarro, G. (2015). A characterisation of nilpotent blocks. Proceedings of the American Mathematical Society (PROC), 143(12), pp. 5129-5138. doi: 10.1090/proc/12646
Linckelmann, M. (2015). On stable equivalences with endopermutation source. Journal of Algebra, 434, pp. 27-45. doi: 10.1016/j.jalgebra.2015.03.014
Linckelmann, M. (2013). Tate duality and transfer in Hochschild cohomology. Journal of Pure and Applied Algebra, 217(12), pp. 2387-2399. doi: 10.1016/j.jpaa.2013.04.004
Kessar, R. & Linckelmann, M. (2013). On the Castelnuovo-Mumford regularity of the cohomology of fusion systems and of the Hochschild cohomology of block algebras. London Mathematical Society Lecture Note Series, London(422), pp. 324-330. doi: 10.1017/cbo9781316227343.020
Linckelmann, M. & Stolorz, M (2013). Quasi-hereditary twisted category algebras. Journal of Algebra, 385, pp. 1-13. doi: 10.1016/j.jalgebra.2013.02.036
Linckelmann, M. (2013). A version of alperin's weight conjecture for finite category algebras. Journal of Algebra, 398, pp. 386-395. doi: 10.1016/j.jalgebra.2013.02.010
Linckelmann, M. (2013). On inverse categories and transfer in cohomology. Proceedings of the Edinburgh Mathematical Society, 56(1), pp. 187-210. doi: 10.1017/s0013091512000211
Kessar, R. & Linckelmann, M. (2012). On the Hilbert series of Hochschild cohomology of block algebras. Journal of Algebra, 371, pp. 457-461. doi: 10.1016/j.jalgebra.2012.07.020
Linckelmann, M. & Stolorz, M. (2012). On simple modules over twisted finite category algebras. Proceedings of the American Mathematical Society, 140(11), pp. 3725-3737. doi: 10.1090/s0002-9939-2012-11381-4
Linckelmann, M. (2011). Finite generation of Hochschild cohomology of Hecke algebras of finite classical type in characteristic zero. Bulletin of the London Mathematical Society, 43(5), pp. 871-885. doi: 10.1112/blms/bdr024
Kessar, R. & Linckelmann, M. (2011). Bounds for Hochschild cohomology of block algebras. Journal of Algebra, 337(1), pp. 318-322. doi: 10.1016/j.jalgebra.2011.03.009
Craven, D. A., Eaton, C. W., Kessar, R. & Linckelmann, M. (2011). The structure of blocks with a Klein four defect group. Mathematische Zeitschrift, 268(1-2), pp. 441-476. doi: 10.1007/s00209-010-0679-4
Kessar, R., Koshitani, S. & Linckelmann, M. (2010). Conjectures of Alperin and Broue for 2-blocks with elementary abelian defect groups of order 8. Journal für die reine und angewandte Mathematik, 2012(671), pp. 85-130. doi: 10.1515/crelle.2011.162
Kessar, R. & Linckelmann, M. (2010). The graded center of the stable category of a Brauer tree algebra. Quarterly Journal of Mathematics, 61(3), pp. 337-349. doi: 10.1093/qmath/han038
Linckelmann, M. (2010). Hochschild and block cohomology varieties are isomorphic. Journal of the London Mathematical Society, 81(2), pp. 389-411. doi: 10.1112/jlms/jdp078
Kessar, R. & Linckelmann, M. (2010). On stable equivalences and blocks with one simple module. Journal of Algebra, 323(6), pp. 1607-1621. doi: 10.1016/j.jalgebra.2010.01.006
Linckelmann, M. (2009). On graded centres and block cohomology. Proceedings of the Edinburgh Mathematical Society, 52(2), pp. 489-514. doi: 10.1017/s0013091507001137
Linckelmann, M. & Mazza, N. (2009). The Dade group of a fusion system. Journal of Group Theory, 12(1), pp. 55-74. doi: 10.1515/jgt.2008.060
Kessar, R. & Linckelmann, M. (2009). On two theorems of Flavell. Archiv der Mathematik, 92(1), pp. 1-6. doi: 10.1007/s00013-008-2911-6
Linckelmann, M. (2009). The orbit space of a fusion system is contractible. Proceedings of the London Mathematical Society, 98(1), pp. 191-216. doi: 10.1112/plms/pdn029
Linckelmann, M. (2009). On H* (C{script}; k×) for fusion systems. Homology, Homotopy and Applications, 11(1), pp. 203-218. doi: 10.4310/hha.2009.v11.n1.a10
Linckelmann, M. (2009). On dimensions of block algebras. Mathematical Research Letters, 16(6), pp. 1011-1014. doi: 10.4310/mrl.2009.v16.n6.a9
Linckelmann, M. (2008). Trivial source bimodule rings for blocks and p-permutation equivalences. Transactions of the American Mathematical Society, 361(03), pp. 1279-1316. doi: 10.1090/s0002-9947-08-04577-7
Kessar, R. & Linckelmann, M. (2008). ZJ-theorems for fusion systems. Transactions of the American Mathematical Society, 360(06), pp. 3093-3107. doi: 10.1090/s0002-9947-08-04275-x
Holm, T., Kessar, R. & Linckelmann, M. (2007). Blocks with quaternion defect group over a 2-adic ring: the case \tilde{A}_4. Glasgow Mathematical Journal, 49(1), pp. 29-43. doi: 10.1017/s0017089507003394
Linckelmann, M. (2007). Blocks of minimal dimension. Archiv der Mathematik, 89(4), pp. 311-314. doi: 10.1007/s00013-007-2242-z
Kessar, R. & Linckelmann, M. (2006). On blocks of strongly p-solvable groups. Archiv der Mathematik, 87(6), pp. 481-487. doi: 10.1007/s00013-006-1826-3
Linckelmann, M. (2006). Simple fusion systems and the Solomon 2-local groups. Journal of Algebra, 296(2), pp. 385-401. doi: 10.1016/j.jalgebra.2005.09.024
Linckelmann, M. (2005). Alperin's weight conjecture in terms of equivariant Bredon cohomology. Mathematische Zeitschrift, 250(3), pp. 495-513. doi: 10.1007/s00209-004-0753-x
Linckelmann, M. & Schroll, S. (2005). A two-sided q-analogue of the Coxeter complex. Journal of Algebra, 289(1), pp. 128-134. doi: 10.1016/j.jalgebra.2005.03.026
Benson, D. J. & Linckelmann, M. (2005). Vertex and source determine the block variety of an indecomposable module. Journal of Pure and Applied Algebra, 197(1-3), pp. 11-17. doi: 10.1016/j.jpaa.2004.08.032
Koshitani, S. & Linckelmann, M. (2005). The indecomposability of a certain bimodule given by the Brauer construction. Journal of Algebra, 285(2), pp. 726-729. doi: 10.1016/j.jalgebra.2004.08.031
Linckelmann, M. (2004). Fusion category algebras. Journal of Algebra, 277(1), pp. 222-235. doi: 10.1016/j.jalgebra.2003.12.010
Kessar, R., Linckelmann, M. & Robinson, G. R. (2002). Local control in fusion systems of p-blocks of finite groups. Journal of Algebra, 257(2), pp. 393-413. doi: 10.1016/s0021-8693(02)00517-3
Linckelmann, M. (2002). Quillen stratification for block varieties. Journal of Pure and Applied Algebra, 172(2-3), pp. 257-270. doi: 10.1016/s0022-4049(01)00143-8
Linckelmann, M. (2002). Induction for interior algebras. Quarterly Journal of Mathematics, 53(2), pp. 195-200. doi: 10.1093/qjmath/53.2.195
Linckelmann, M. & Stalder, B. (2002). A reciprocity for symmetric algebras. Quarterly Journal of Mathematics, 53(2), pp. 201-205. doi: 10.1093/qjmath/53.2.201
Kessar, R. & Linckelmann, M. (2002). A block theoretic analogue of a theorem of Glauberman and Thompson. Proceedings of the American Mathematical Society, 131(1), pp. 35-40. doi: 10.1090/s0002-9939-02-06506-1
Kessar, R. & Linckelmann, M. (2002). On blocks with frobenius inertial quotient. Journal of Algebra, 249(1), pp. 127-146. doi: 10.1006/jabr.2001.9058
Kessar, R. & Linckelmann, M. (2002). On perfect isometries for tame blocks. Bulletin of the London Mathematical Society, 34(1), pp. 46-54. doi: 10.1112/s0024609301008633
Linckelmann, M. (1999). Transfer in Hochschild Cohomology of Blocks of Finite Groups. Algebras and Representation Theory, 2(2), pp. 107-135. doi: 10.1023/a:1009979222100
Linckelmann, M. (1999). Varieties in block theory. Journal of Algebra, 215(2), pp. 460-480. doi: 10.1006/jabr.1998.7724